DSpace@nitr >
National Institue of Technology- Rourkela >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2080/481

Title: On the singular perturbation approach to trajectory control of a multilink manipulator with flexible links and joints
Authors: Subudhi, B
Morris, A S
Keywords: singular perturbation
flexible link
flexible joints
composite control
trajectory tracking
Issue Date: 2001
Publisher: Institution of Mechanical Engineers
Citation: Proceedings of the Institution of Mechanical Engineers, Vol 215, Part I, p 587-598
Abstract: The singular perturbation approach has been shown to be successful in controlling both flexible link manipulators and flexible joint manipulators. In this paper, the technique is extended to control both link and joint flexibility of a multilink manipulator simultaneously while a desired trajectory is being tracked. A comprehensive, closed-form, Euler–Lagrange, assumed-mode model of a multilink manipulator has been formulated in which the eVects of the link and joint flexibility are incorporated. This is then converted into a two-time-scale, state-space, singular perturbation model where the slow subsystem involves the link angles and the fast subsystem consists of the joint deflection and the link deflection variables. A composite controller is designed based on the two-time-scale model of the flexible link and joint manipulator. Numerical simulation results confirm that the proposed controller satisfactorily suppresses the tip deflection and joint flexibility of the manipulator Numer...
Description: Copyright for the article belongs to the Institution of Mechanical Engineers.
URI: http://hdl.handle.net/2080/481
Appears in Collections:Journal Articles

Files in This Item:

File Description SizeFormat
imecpapersubudhi.pdf1408KbAdobe PDFView/Open

Show full item record

All items in DSpace are protected by copyright, with all rights reserved.


Powered by DSpace Feedback